MathSciNet Relay Station
MathSciNet bibliographic data
MR938672 (89m:30089) 30F10 (35J60 53A30)
McOwen, Robert C. Point singularities and conformal metrics on Riemann surfaces. Proc. Amer. Math. Soc. 103 (1988), no. 1, 222–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement